Alert archive / New York / Snow Advisories in 2006
Snow Advisory 1, NWS Buffalo, NY
NWS Buffalo, NY issued this snow advisory at Mar 1, 2006, 2:55 PM EST for 8 counties in New York. It took effect at Mar 2, 2006, 6:00 AM EST. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Mar 1, 2006, 2:55 PM EST (19:55 UTC)
- In effect from
- Mar 2, 2006, 6:00 AM EST
- Expired
- Mar 2, 2006, 12:44 PM EST
- In force
- 7 hr
- Issued by
- NWS Buffalo, NY
Counties Allegany County, NY, Cattaraugus County, NY, Chautauqua County, NY, Erie County, NY, Genesee County, NY, Livingston County, NY, Ontario County, NY, Wyoming County, NY
The radar
The Buffalo radar (KBUF), 52 km from the middle of the area, began a volume at 19:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 7.9 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 683 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 80 m²/s²
- 0-3 km storm-relative helicity
- 176 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS41 KBUF 011955 WSWBUF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 255 PM EST WED MAR 1 2006 ...A GENERAL SNOWFALL ON THE WAY FOR THURSDAY... .LOW PRESSURE DEVELOPING OVER MINNESOTA THIS EVENING WILL RACE SOUTHEAST TO OHIO BY EARLY THURSDAY AND THEN MOVE ACROSS SOUTHERN PENNSYLVANIA TO THE NEW JERSEY COAST BY THURSDAY NIGHT. THIS SYSTEM WILL SPREAD A SWATH OF STEADY SNOW ACROSS THE REGION BEGINNING THURSDAY MORNING AND TAPERING OFF BY EARLY EVENING. SEVERAL INCHES ARE LIKELY ACROSS THE ADVISORY AREA. NYZ012>014-019>021-085-020400- /O.NEW.KBUF.SN.Y.0001.060302T1100Z-060302T2300Z/ WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-CATTARAUGUS-ALLEGANY- SOUTHERN ERIE- INCLUDING THE CITIES OF...WARSAW...GENESEO...CANANDAIGUA... JAMESTOWN...OLEAN...WELLSVILLE...ORCHARD PARK...SPRINGVILLE 255 PM EST WED MAR 1 2006 ...SNOW ADVISORY IN EFFECT FROM 6 AM TO 6 PM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 6 PM EST THURSDAY. LOW PRESSURE DEVELOPING OVER MINNESOTA THIS EVENING WILL RACE SOUTHEAST TO OHIO BY EARLY THURSDAY AND THEN MOVE ACROSS SOUTHERN PENNSYLVANIA TO THE NEW JERSEY COAST BY THURSDAY NIGHT. SNOW ASSOCIATED WITH THIS SYSTEM WILL SPREAD INTO OUR REGION THURSDAY MORNING AND CONTINUE THROUGH THE DAY...ACCUMULATING 3 TO 6 INCHES ACROSS MOST OF THE AREA BEFORE THE SNOW TAPERS OFF EARLY THURSDAY EVENING. THE SNOW WILL RESULT IN SLIPPERY WINTER DRIVING CONDITIONS ON UNTREATED ROADS. MOTORISTS SHOULD USE EXTRA CAUTION ON HIGHWAYS SUCH AS ROUTES 390...86 AND 219. A SNOW ADVISORY IS ISSUED WHEN ENOUGH ACCUMULATION OCCURS TO HAVE SOME IMPACT. NO SEVERE WINTER WEATHER IS EXPECTED, BUT UNPLOWED ROADS WILL BE HAZARDOUS. IF YOU WILL BE TRAVELING ALLOW EXTRA TIME TO REACH YOUR DESTINATION. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. $$ SFM
4 follow-up statements
000 WWUS41 KBUF 020235 WSWBUF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 935 PM EST WED MAR 1 2006 ...A GENERAL SNOWFALL ON THE WAY FOR THURSDAY... .LOW PRESSURE DEVELOPING OVER THE MIDWEST WILL MOVE ACROSS OHIO AND PENNSYLVANIA THURSDAY. THIS SYSTEM WILL SPREAD STEADY SNOW ACROSS THE REGION BEGINNING THURSDAY MORNING AND TAPERING OFF BY EARLY EVENING. SEVERAL INCHES ARE LIKELY ACROSS THE ADVISORY AREA. NYZ012>014-019>021-085-021045- /O.CON.KBUF.SN.Y.0001.060302T1100Z-060302T2300Z/ WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-CATTARAUGUS-ALLEGANY- SOUTHERN ERIE- INCLUDING THE CITIES OF...WARSAW...GENESEO...CANANDAIGUA... JAMESTOWN...OLEAN...WELLSVILLE...ORCHARD PARK...SPRINGVILLE 935 PM EST WED MAR 1 2006 ...SNOW ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM EST THURSDAY... A SNOW ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM EST THURSDAY. LOW PRESSURE DEVELOPING OVER THE MIDWEST WILL MOVE ACROSS OHIO AND PENNSYLVANIA THURSDAY. THIS SYSTEM WILL SPREAD STEADY SNOW ACROSS THE REGION BEGINNING THURSDAY MORNING AND TAPERING OFF BY EARLY EVENING. SNOW ASSOCIATED WITH THIS SYSTEM WILL SPREAD INTO OUR REGION THURSDAY MORNING AND CONTINUE THROUGH THE DAY... ACCUMULATING 3 TO 6 INCHES ACROSS MOST OF THE AREA BEFORE THE SNOW TAPERS OFF EARLY THURSDAY EVENING. THE SNOW WILL RESULT IN SLIPPERY WINTER DRIVING CONDITIONS ON UNTREATED ROADS. MOTORISTS SHOULD USE EXTRA CAUTION ON HIGHWAYS SUCH AS ROUTES 390...86 AND 219. A SNOW ADVISORY IS ISSUED WHEN ENOUGH ACCUMULATION OCCURS TO HAVE SOME IMPACT. NO SEVERE WINTER WEATHER IS EXPECTED... BUT UNPLOWED ROADS WILL BE HAZARDOUS. IF YOU WILL BE TRAVELING ALLOW EXTRA TIME TO REACH YOUR DESTINATION. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. $$ LEVAN
000 WWUS41 KBUF 020925 WSWBUF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 425 AM EST THU MAR 2 2006 ...A GENERAL SNOWFALL EXPECTED TODAY... .LOW PRESSURE CENTERED OVER INDIANA EARLY THIS MORNING WILL MOVE ACROSS OHIO AND PENNSYLVANIA TODAY AND OFF THE MID ATLANTIC COAST BY THIS EVENING. THIS SYSTEM WILL SPREAD STEADY SNOW ACROSS THE REGION BEGINNING THIS MORNING AND TAPERING OFF BY EARLY EVENING. SEVERAL INCHES ARE EXPECTED ACROSS THE ADVISORY AREA. SOME SLEET OR FREEZING RAIN COULD MIX IN NEAR THE PENNSYLVANIA STATE LINE. NYZ012>014-019>021-085-021730- /O.CON.KBUF.SN.Y.0001.060302T1100Z-060302T2300Z/ WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-CATTARAUGUS-ALLEGANY- SOUTHERN ERIE- INCLUDING THE CITIES OF...WARSAW...GENESEO...CANANDAIGUA... JAMESTOWN...OLEAN...WELLSVILLE...ORCHARD PARK...SPRINGVILLE 425 AM EST THU MAR 2 2006 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. SNOW WILL OVERSPREAD THE REGION THIS MORNING AND CONTINUE THROUGH THE DAY. ACCUMULATIONS ARE EXPECTED TO BE IN THE 3 TO 6 INCH RANGE. SOME SLEET IS POSSIBLE NEAR THE PENNSYLVANIA STATE LINE THIS MORNING AS WELL AS A SLIGHT RISK OF FREEZING RAIN. THE SNOW WILL RESULT IN POOR DRIVING CONDITIONS...ESPECIALLY ON UNTREATED ROADS. MOTORISTS SHOULD USE EXTRA CAUTION ON HIGHWAYS SUCH AS THE THREE NINETY...THE EIGHTY SIX AND THE TWO NINETEEN. A SNOW ADVISORY IS ISSUED WHEN ENOUGH ACCUMULATION OCCURS TO HAVE SOME IMPACT. NO SEVERE WINTER WEATHER IS EXPECTED... BUT UNPLOWED ROADS WILL BE HAZARDOUS. IF YOU WILL BE TRAVELING ALLOW EXTRA TIME TO REACH YOUR DESTINATION. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. $$ SAGE
000 WWUS41 KBUF 021430 WSWBUF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 930 AM EST THU MAR 2 2006 ...A GENERAL SNOWFALL EXPECTED TODAY... .LOW PRESSURE CENTERED OVER INDIANA EARLY THIS MORNING WILL MOVE ACROSS OHIO AND PENNSYLVANIA TODAY AND OFF THE MID ATLANTIC COAST BY THIS EVENING. THIS SYSTEM WILL SPREAD STEADY SNOW ACROSS THE REGION BEGINNING THIS MORNING AND TAPERING OFF BY EARLY EVENING. SEVERAL INCHES ARE EXPECTED ACROSS THE ADVISORY AREA. SOME SLEET OR FREEZING RAIN COULD MIX IN NEAR THE PENNSYLVANIA STATE LINE. NYZ010-011-022230- /O.EXA.KBUF.SN.Y.0001.000000T0000Z-060302T2300Z/ NORTHERN ERIE-GENESEE- INCLUDING THE CITIES OF...BUFFALO...BATAVIA 930 AM EST THU MAR 2 2006 ...SNOW ADVISORY IN EFFECT UNTIL 6 PM EST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. SNOW WILL CONTINUE THROUGH THE DAY. ACCUMULATIONS ARE EXPECTED TO BE IN THE 3 TO 6 INCH RANGE. THE SNOW WILL RESULT IN POOR DRIVING CONDITIONS...ESPECIALLY ON UNTREATED ROADS. $$ NYZ012>014-019>021-085-022230- /O.CON.KBUF.SN.Y.0001.000000T0000Z-060302T2300Z/ WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-CATTARAUGUS-ALLEGANY- SOUTHERN ERIE- INCLUDING THE CITIES OF...WARSAW...GENESEO...CANANDAIGUA... JAMESTOWN...OLEAN...WELLSVILLE...ORCHARD PARK...SPRINGVILLE 930 AM EST THU MAR 2 2006 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. SNOW WILL CONTINUE THROUGH THE DAY. ACCUMULATIONS ARE EXPECTED TO BE IN THE 3 TO 6 INCH RANGE. SOME SLEET IS POSSIBLE NEAR THE PENNSYLVANIA STATE LINE AS WELL AS A SLIGHT RISK OF FREEZING RAIN. THE SNOW WILL RESULT IN POOR DRIVING CONDITIONS...ESPECIALLY ON UNTREATED ROADS. $$ APB
000 WWUS41 KBUF 021744 WSWBUF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 1244 PM EST THU MAR 2 2006 ...ADDITIONAL SNOWFALL EXPECTED THIS AFTERNOON... .LOW PRESSURE CENTERED OVER CENTRAL PA EARLY THIS AFTERNOON WILL MOVE ACROSS OFF THE MID ATLANTIC COAST BY THIS EVENING. THIS SYSTEM WILL CONTINUE TO SPREAD STEADY SNOW ACROSS THE REGION DURING THE AFTERNOON AND TAPER OFF BY EARLY EVENING. NYZ010>014-019>021-085-022300- /O.UPG.KBUF.SN.Y.0001.000000T0000Z-060302T2300Z/ /O.NEW.KBUF.HS.W.0001.060302T1744Z-060302T2300Z/ NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA- CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- INCLUDING THE CITIES OF...BUFFALO...BATAVIA...WARSAW...GENESEO... CANANDAIGUA...JAMESTOWN...OLEAN...WELLSVILLE...ORCHARD PARK... SPRINGVILLE 1244 PM EST THU MAR 2 2006 ...HEAVY SNOW WARNING IN EFFECT UNTIL 6 PM EST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A HEAVY SNOW WARNING...WHICH IS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. THE SNOW ADVISORY IS NO LONGER IN EFFECT. SNOW WILL CONTINUE THROUGH THE AFTERNOON AND TAPER OFF DURING THE EVENING HOURS. ADDITIONAL ACCUMULATIONS ARE EXPECTED TO BE IN THE 2 TO 4 INCH RANGE...BRINING THE TOTAL TO 6 TO 9 INCHES. THE SNOW WILL RESULT IN POOR DRIVING CONDITIONS...ESPECIALLY ON UNTREATED ROADS. A HEAVY SNOW WARNING IS ISSUED WHEN 7 OR MORE INCHES OF ACCUMULATION IS EXPECTED. TRAVEL WILL BE DIFFICULT OR IMPOSSIBLE ON UNPLOWED ROADS. IF YOU MUST DRIVE, ALLOW EXTRA TIME TO REACH YOUR DESTINATION, AND KEEP AN EMERGENCY KIT IN YOUR CAR IN CASE YOU BECOME STRANDED. $$ ZAFF
What forecasters said that day
The local office's own words before this snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this snow advisory went out at Mar 1, 10:00 AM EST, 4 hours 55 minutes earlier.
Area forecast discussion, Mar 1, 10:00 AM EST, 4 hours 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BUFFALO NY 1000 AM EST WED MAR 1 2006 .UPDATE... LAKE SNOWS ARE WEAKENING OVER THE WESTERN SOUTHERN TIER AND ONLY A FEW WEAK BANDS OFF LAKE ONTARIO. WILL MAINTAIN LOW CHANCE POPS FOR SCATTERED SNOW SHOWERS IN AREAS OF LAKE EFFECT AND PARTLY TO MOSTLY SUNNY AREAS ELSEWHERE. NO CHANGES TO SECOND PERIOD ONWARD UNTIL 12Z MODEL DATA FINISH STREAMING IN...TO SEE HOW FAR SOUTH OF THE REGION THE LOW WILL TRACK. STILL LOOKS COLD ENOUGH FOR ALL OF THE REGION TO SEE ONLY SNOW...LITTLE IF ANY ZR/IP. HIBBERT && .SHORT TERM /TODAY THROUGH FRIDAY NIGHT/... MULTIPLE BANDS OF LAKE EFFECT SNOW CONTINUING TO PERSIST EARLY THIS MORNING AS COLD NORTHWEST FLOW REMAINS OVER THE LOWER LAKES. OTHER THAN AN OCCASIONAL BURST OF SNOW WITHIN THESE BANDS... LOCALIZED ACCUMULATIONS SHOULD BE LIMITED TO NO MORE THAN 2 TO 3 INCHES (MOST LIKELY DURING THE MORNING). NEARLY ALL THE LAKE EFFECT ACTIVITY WILL END BY THIS AFTERNOON AS WARMING ALOFT...SUBSIDENCE AND DRIER AIR ASSOCIATED WITH RIDGING DEVELOPS. WILL LIKELY SEE DECENT AMOUNT OF SUNSHINE AS DRIER AIR MIXING DOWN ACROSS THE AREA...BUT SHOULD BE REPLACED BY ADVANCING WARM AIR ADVECTION CLOUDINESS LATER IN THE DAY...ESPECIALLY WEST OF THE FINGER LAKES. LOW PRESSURE ADVANCING FROM THE WEST TONIGHT AND THURSDAY WILL BE A MAJOR PLAYER IN OUR UPCOMING WEATHER. SREF ENSEMBLE MEMBERS CONTINUING TO TREND TOWARD A MORE SOUTHERN SOLUTION OF THE SURFACE LOW...WHICH GFS HAS BEEN CONSISTENTLY SUGGESTING. GFS SEEMED TO HAVE A BETTER HANDLE ON MORE SOUTHERN POSITIONING OF POLAR VORTEX OVER CANADA...THE OTHER MODELS SEEM TO BE PICKING UP ON THIS SOLUTION NOW. THIS MORE SOUTHERN TRACK OF THE SURFACE LOW WILL RESULT IN A COLDER SOLUTION FOR WESTERN AND CENTRAL NEW YORK. NOW EXPECT MOST OF THE PRECIPITATION TO BE IN THE FORM OF SNOW...WITH ONLY A CHANCE FOE SOME FREEZING RAIN OR SLEET MIXING ALONG SOUTHERN PORTIONS OF THE AREA (IF MIX DEVELOPS THERE AT ALL). MODEL QPF SUGGESTING A GOOD QUARTER TO AS MUCH AS THREE QUARTERS OF AN INCH OR LIQUID WITH THE HEAVIER QPF DOWN ALONG THE SOUTHERN TIER. POSSIBLE MIX MAY KEEP SNOWFALL AMOUNTS DOWN A LITTLE THERE...BUT STILL FEEL POTENTIAL EXISTS FOR A 3-6 INCH ACCUMULATION FOR AREAS SOUTH OF THE THRUWAY...AMOUNTS SHOULD BE MUCH LESS TO THE NORTH. FOR NOW...WILL NOT PLACE ANY HEADLINES ON FORECAST...BUT LATER SHIFTS WILL LIKELY NEED TO CONSIDER AN ADVISORY AS EVENT BEGINS TO UNFOLD. COLDER AIR POURS ACROSS THE LOWER LAKES AGAIN BEHIND DEPARTING LOW THURSDAY NIGHT AND FRIDAY RESULTING IN ANOTHER ROUND OF NORTHWEST FLOW LAKE SNOWS. && .LONG TERM /SATURDAY THROUGH TUESDAY/... THIS PERIOD WILL BE DOMINATED BY A COLD NORTH TO NORTHWEST FLOW AS STRONG UPPER TROUGH REMAINS OVER QUEBEC AND HUDSON BAY AND SURFACE HIGH PRESSURE GRADUALLY BUILDS EASTWARD FROM THE UPPER PLAINS AND WESTERN LAKES. THE ONLY SYNOPTIC FEATURE WILL BE AN TROUGH AT THE SURFACE AND ALOFT WHICH IS EXPECTED TO DROP SOUTH ACROSS THE REGION FRIDAY NIGHT. THE RIDGE WILL BUILD IN FROM THE WEST ON SUNDAY WITH SOME MODERATION OF TEMPERATURE SUNDAY AND MONDAY...OTHERWISE THERE WILL BE A CHANCE OF SNOW SHOWERS AND LAKE SNOWS SOUTH OF THE LAKES SATURDAY AND TUESDAY. && .AVIATION... LOOK FOR VFR CONDITIONS TO PREVAIL ACROSS THE REGION THIS AFTERNOON AND TONIGHT. THE EARLIER SNOW SHOWERS HAVE PRETTY MUCH DISSIPATED AS OF MID MORNING. CLOUDS WILL THICKEN LATE TONIGHT IN ADVANCE OF THE NEXT SYSTEM BUT ANY SNOW SHOULD HOLD OFF UNTIL AFTER 12Z THURS...EXCEPT FOR KJHW WHICH MAY SEE SOME BY 10Z...LOWERING CIGS AND VSBYS INTO THE MVFR RANGE. && .MARINE... BRISK WEST TO NORTHWEST WINDS WILL GRADUALLY EASE LATER THIS AFTERNOON AND TONIGHT...BECOMING VARIABLE FOR A TIME THURSDAY BEFORE TURNING NORTHWEST AND FRESHENING UP AGAIN FROM FRIDAY ON THROUGH THE UPCOMING WEEKEND. GALES ARE NOT EXPECTED DURING THE NEXT SEVERAL DAYS. && .CLIMO... FEBRUARYS CLMS WILL BE AVAILABLE BY NOON. IN SUMMARY...MUCH OF THE MONTH HAD WINTRY COLD AND FREQUENT SNOWS...BUT BECAUSE OF ITS MILD START IT WILL BE ANOTHER MILD MONTH OVERALL WITH TEMPS 2-3 DEG ABOVE NORMAL. SNOWFALL WAS ACTUALLY SLIGHTLY ABOVE NORMAL BUT BECAUSE OF FREQUENCY (17 DAYS)...NO MAJOR FALLS...AND GROUND WAS BARE HALF THE MONTH. 3 MONTH WINTER AS A WHOLE WAS QUITE MILD (DUE TO THE RECORD WARMTH IN JANUARY) WITH BELOW NORMAL SNOWFALL. NO MAJOR FALLS (6+) AT ALL. SEE CLMS FOR FURTHER DETAILS. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...NONE. MARINE...NONE. && SHORT TERM...TMA LONG TERM...APB AVIATION/MARINE/CLIMO...SFM
Hazardous weather outlook, Mar 1, 5:47 AM EST, 9 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 547 AM EST WED MAR 1 2006 NYZ001>003-010-011-021100- NIAGARA-ORLEANS-MONROE-NORTHERN ERIE-GENESEE- 547 AM EST WED MAR 1 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW YORK AND THE ADJOINING WATERS OF LAKE ERIE...LAKE ONTARIO... AND THE SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SNOW THURSDAY WILL ACCUMULATE LESS THAN 4 INCHES. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT THE FOLLOWING (LOWER CASE): HTTP://WWW.WEATHER.GOV/BUF NYZ012>014-019>021-085-021100- WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-CATTARAUGUS-ALLEGANY- SOUTHERN ERIE- 547 AM EST WED MAR 1 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW YORK AND THE ADJOINING WATERS OF LAKE ERIE...LAKE ONTARIO... AND THE SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SNOW...POSSIBLY MIXED WITH SLEET AND FREEZING RAIN THURSDAY. SNOW AND SLEET ACCUMULATION COULD BE IN THE 3 TO 6 INCH RANGE NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT THE FOLLOWING (LOWER CASE): HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-061-LOZ042>045-062>065-SLZ022-024-021100- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 544 AM EST WED MAR 1 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT THE FOLLOWING (LOWER CASE): HTTP://WWW.WEATHER.GOV/BUF NYZ004>008-021100- WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS- 547 AM EST WED MAR 1 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT THE FOLLOWING (LOWER CASE): HTTP://WWW.WEATHER.GOV/BUF TMA
Nearby
Snow Advisories in New York, 2006Every snow advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.